# SDR SIMA20210614003

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,453 hours, 41,805 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL, EMERGENCY DECLARED.- R/H & L/H OUTBOARD SPOILER PROXIMITY SWITCH CONNECTOR IS CORRODED.-C/A-RAR L/H OB SPOILER PROX. SWITCH IAW EMB-145 MM 27-63-04. OPS CK GOOD. REF NRWC 653-ORD-05471 FOR SUPPORTING ACTION
